VOL. 9 · NO. 3 | Summer 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 9 (3), (Summer 1979)
No abstract available
Articles
J.H. Loxton, A.J. Van Der Poorten
Rocky Mountain J. Math. 9 (3), 385-394, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-385
No abstract available
James K. Devensey, John N. Mordeson
Rocky Mountain J. Math. 9 (3), 395-404, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-395
KEYWORDS: 12F15, 12A55, Higher derivations, normal field extension, modular field extension.
No abstract available
Geraldo S.S. Avila, David G. Costa
Rocky Mountain J. Math. 9 (3), 405-414, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-405
No abstract available
Jon L. Johnson
Rocky Mountain J. Math. 9 (3), 415-424, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-415
No abstract available
Richard M. Bittman, Lawrence S. Levy
Rocky Mountain J. Math. 9 (3), 425-440, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-425
No abstract available
Alan Hoppenwasser
Rocky Mountain J. Math. 9 (3), 441-446, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-441
No abstract available
Anthony W. Hager
Rocky Mountain J. Math. 9 (3), 447-452, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-447
KEYWORDS: 54E15, 54H05, 18A40, 54C50
No abstract available
William A. Barnett
Rocky Mountain J. Math. 9 (3), 453-462, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-453
KEYWORDS: 28A05, 62F25, 54A05, neighborhood system topology, Confidence procedures, random sets.
No abstract available
D. Borwein, A Jakimouski
Rocky Mountain J. Math. 9 (3), 463-478, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-463
No abstract available
Raymond F. Gittings
Rocky Mountain J. Math. 9 (3), 479-498, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-479
KEYWORDS: M-space, $wM$-space, $w\Delta$-space, $\Sigma$-space, $\beta$-space, weakly-$i$ space, 54B10, 54D30, 54D99, 54D20, 54D55, quasi-complete space, weakly-subsequential space, subsequential space.
No abstract available
Togo Nishiura
Rocky Mountain J. Math. 9 (3), 499-502, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-499
No abstract available
M.H. Protter
Rocky Mountain J. Math. 9 (3), 503-518, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-503
No abstract available
Thad Danker Jr
Rocky Mountain J. Math. 9 (3), 519-526, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-519
No abstract available
J. Cima, G. Schober
Rocky Mountain J. Math. 9 (3), 527-532, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-527
No abstract available
L.R. Sons
Rocky Mountain J. Math. 9 (3), 533-542, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-533
No abstract available
L. Asimow
Rocky Mountain J. Math. 9 (3), 543-568, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-543
KEYWORDS: interpolation, 46A20, ‎46E15, 46J10, split sets, Rudin-Carleson theorems.
No abstract available
C. Vinsonhaler
Rocky Mountain J. Math. 9 (3), 569-576, (Summer 1979) DOI: 10.1216/RMJ-1979-9-3-569
No abstract available
Back to Top